Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Bonnesen-style inequalities for Minkowski relative geometry

Author: J. R. Sangwine-Yager
Journal: Trans. Amer. Math. Soc. 307 (1988), 373-382
MSC: Primary 52A40; Secondary 52A20
MathSciNet review: 936821
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two Bonnesen-style inequalities are obtained for the relative inradius of one convex body with respect to another in $ n$-dimensional space. Both reduce to the known planar inequality; one sharpens the relative isoperimetric inequality, the other states that a quadratic polynomial is negative at the inradius. Circumradius inequalities follow.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A40, 52A20

Retrieve articles in all journals with MSC: 52A40, 52A20

Additional Information

Keywords: Circumradius, convex body, inner parallel body, inradius, quermassintegral
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society